Ulster University Logo

Ulster Institutional Repository

On Algebraic Polynomials with Random Coefficients

Biomedical Sciences Research Institute Computer Science Research Institute Environmental Sciences Research Institute Nanotechnology & Advanced Materials Research Institute

Farahmand, K (2001) On Algebraic Polynomials with Random Coefficients. American Mathematical Society, 129 (9). pp. 2763-2769. [Journal article]

Full text not available from this repository.


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:7848
Deposited By:Professor Kambiz Farahmand
Deposited On:22 Jan 2010 10:32
Last Modified:22 Jan 2010 10:32

Repository Staff Only: item control page